# SDR SWAA2021092105823

- Difficulty date: August 11, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRENCE CTR SCUFF PLATE HAS CRACK. ; / [01] RECEIVED REPAIRED AFT ENTRANCE CENTER SCUFF PLATE. IAW B 737-7 SRM 53-70-15-2R-1; [02] VERIFIED STEP 1
